This is acetaminophen which can cause liver damage is large doses:
If he just ate it try to make him throw it up:
"Despite the label indicating that hydrogen peroxide is toxic, it is safe to give to dogs for this purpose. It is considered toxic since it induces vomiting and therefore does not stay in the body. The appropriate dose of hydrogen peroxide is one teaspoon per 10 pounds of body weight. If you have an oral syringe, one teaspoon equals 5 cc or 5 ml. Once given, walk your dog around or gently shake the stomach area to mix the peroxide with the stomach contents. Vomiting should occur within 15 to 20 minutes. If no vomiting occurs, you can safely repeat the three percent hydrogen peroxide once. If it is still not effective, your dog may need to be seen by a veterinarian for stronger vomiting medication. Once the hydrogen peroxide is given, it is important to watch your pet so that he does not re-ingest the substance. If there is concern about toxicity, collect and take a sample of the vomitus to your veterinarian." (from: http://www.petplace.com/dogs/how-to-induce-vomiting-emesis-in-dogs/page1.aspx
Since he is a small dog I would take him in if does not throw it up
Please let me know if he throws up and how he is doing.
Best wishes for him,